# SDR SWIA202155378

- Difficulty date: January 8, 2021
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 36,401 hours, 22,980 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE OLD PASSENGER DOOR AND INSTALL A SERVICEABLE PASSENGER DOOR DUE TO CORROSION.  REFERENCE CAMP'S  ML  22113125 / 22113126 / 22113128 / 22113129 / 22113131 / 22113132 / 22113133 / 22113134 / 22113136.  REMOVED AND REPLACED PAX DOOR, IAW CRJ 900 AMM 52-11-00-000/400-801 (A02).  OPERATIONS AND RIG CHECKS GOOD.  SEE CONTINUE CARD FOR MAINTENANCE PERFORMED.
